The Annals of Statistics
- Ann. Statist.
- Volume 41, Number 5 (2013), 2700-2702.
Correction: Successive normalization of rectangular arrays
We report an error in Theorem 4.1 of the paper identified in the title. That theorem is not true in general. However, the main mathematical message in the paper as well as all subsidiary mathematical remarks and all simulations and numerical results are correct. As the title suggests, the paper concerns successive normalization of rectangular arrays. We learned the algorithm from Bradley Efron. Here we sketch the algorithm, state the mistake in our paper, sketch our approach to proving its main theorem, and give reference to a paper by the authors where many more details can be found.
Ann. Statist., Volume 41, Number 5 (2013), 2700-2702.
First available in Project Euclid: 9 December 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Olshen, Richard A.; Brajaratnam, Bala. Correction: Successive normalization of rectangular arrays. Ann. Statist. 41 (2013), no. 5, 2700--2702. doi:10.1214/13-AOS1177. https://projecteuclid.org/euclid.aos/1386598637
- Main article: Successive normalization of rectangular arrays.